# SDR QXEA200500321

- Difficulty date: February 27, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 7,858 hours, 8,360 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFTHAND NACELLE LOWER COWL, CHANNEL AND BRACKET ARE CRACKED ALONG OUTBOARD EDGE OF BYPASS DOOR.  REPAIRED IAW DHC-8400 SRM 51-42-05.
